# SDR IPXA2021051469391

- Difficulty date: April 26, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER WING BOX UPPER SKIN HAS CORROSION BETWEEN XCW=63 AND XCW=-82 BETWEEN STRINGER 14 AND 15.REPAIRED CORRODED CENTER WING BOX SKIN IAW VT-SAA EA 01195710-01-A9076 REV I/R AND UPS EO MD11-5710-80337-A (MINOR).
